# SDR CALA0101025

- Difficulty date: December 9, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N14307
- Make and model: Boeing 7373T0
- Aircraft serial: 23358
- Aircraft time: 50,822 hours, 26,839 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: #1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4" CRACK IN #1 I/B PYLON NUTPLATE STRIP BETWEEN PANEL #5742 AND #5743. THE NUTPLATE STRIP WAS REMOVED AND REPLACED IAW SRM 51-10-2 AND 54-50-71.
